# SDR 2006UALA00573

- Difficulty date: March 23, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N486UA
- Make and model: Airbus A320-232
- Aircraft serial: 1620
- Aircraft time: 14,481 hours, 6,242 cycles
- Engine: Iae V2527A5
- Engine time: 14,477 hours, 6,240 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Surges
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

RTFL DUE TO NR 1 ENGINE POWER SURGE.  ALL TROUBLESHOOTING CHECKS RETURN NO DEFECTS.
